# SDR ASAA2022112140885

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 50,972 hours, 15,015 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 # 2 ENG. FAN BLADE LUBE PLATFORMS #21 AND #24 SEALS ARE MISSING. GROUNDED - YES. REMOVED AND REPLACED #21 AND #24 PLATFORMS PER ASA T/C 78472010.
